# SDR ASAA201805214691

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 42,095 hours, 12,648 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATED ON RECALL AFTER START.  THE CONTROL CABIN ZONE TEMP LIGHT GOES OUT ON MASTER CAUTION RESET.   ACFT GROUNDED.   PERFORMED A PACK TEMP CONTROL BITE, FOUND NO FAULTS.  LIGHT DOESN'T ILLUMINATE ON RECALL IAW FIM 21-62, TASK 801.
